# SDR SWAA2021031855590

- Difficulty date: February 23, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,096 hours, 27,633 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LEADING EDGE STRINGER FOUND CRACKED INBD OF LEFT PYLON / REMOVED AND REPLACED L/H FIXED L/E STRINGER PER SRM 51-40-02.
